# SDR DHL9870734C

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 384
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LOWER SKIN CRACKED AT LAP JOINT BS 384 LOWER FASTENER ROW.  REMOVED FASTENERS, OVERSIZED HOLE, ACCOMPLISHED HFEC.  INSTALLED FASTENER.   N/R 3646.
